MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANESTH CIRCUIT ADULT-LF

Medline Industries, LP MEDLINE; ANESTH CIRCUIT ADULT-LF
Catalog Number DYNJAA10325C
Medical Device Problem Codes Obstruction of Flow (2423); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "obstruction in the co line of the anesthesia kits.The needle will not advance".
 
Additional Manufacturer Narrative
The customer reported that "plastic occlusion" inside the co2 lines were discovered multiple times; the customer "changed out the co2 line connected to the circuit" and the machine "began to measure co2." a photo was received for the investigation, finished good production records were reviewed, finished good pack build was reviewed, trending was reviewed, and the manufacturer completed a review of the production records.Based on the complaint details, photo evaluation, and the investigation, the complaint is not confirmed; it is not possible to evaluate the provided photo for the reported defect.The manufacturer did not find any discrepancies or defects in their production records that could have contributed or caused the reported issue, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANESTH CIRCUIT ADULT-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50934856
Report Number1417592-2026-53418
Device Sequence Number9563757
Product Code CAI
UDI-Device Identifier10193489442366
UDI-Public10193489442366
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10325C
Device Lot Number25IBF995
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown